MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; IV ADMIN SET, 15DRP, 3 NF PORTS, 112"

MEDLINE INDUSTRIES, LP; IV ADMIN SET, 15DRP, 3 NF PORTS, 112"
Catalog Number DYNDST1545
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, "the distal port on the the iv tubing leaks at times.I'm not sure if the valve gets stuck or what.I always use the 60 in extension tubing and place on distal port with propofol running.Some times it leaks, sometimes it doesn't.Once the leak is noticed the extension tubing is placed on a different port until the case is over".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, "the distal port on the the iv tubing leaks at times.".

Common Device Name
IV ADMIN SET, 15DRP, 3 NF PORTS, 112"
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19181674
Report Number1417592-2024-00547
Device Sequence Number7147446
Product Code FPA
UDI-Device Identifier20884389975968
UDI-Public20884389975968
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDST1545
Device Lot Number760853441
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2024
Initial Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown